I have been on the Depo-Provera for a year without my period the whole time and just recently I have been bleeding and it is a color I never seen orange?

Breakthrough bleed. This sounds like light breakthrough bleeding. But if it continues, have an examination by a doctor to rule out infections and other causes of vaginal bleeding.
See doctor. Usually when someone has been on depo-provera for a year they stop having periods. if you are bleeding while on the depo you should see your doctor for a pelvic exam.

Related Questions

I have been on Depo-Provera for almost two years I recently stopped the shot because ive been experiencing bleeding almost like a period for a year?

Good move. Sounds like the lining of the uterus has been stimulated to the point that some of it comes off and you bleed a bit. Ask your doctor to explain more and get a medicine that will reestablish balance. Read more...
Depo. When you use Depo-Provera your endometrial lining is quite thin due to suppression of ovulation. It can spontaneously shed causing daily spotting due to lack of estrogen effect. See your medical provider who can cycle you on oral contraceptives for a month, rebuild your lining and stop the bleeding. This is an expected side effect after long use of Depo. Read more...